Department   Aoyama Gakuin University  Department of Physics and Mathematics, College of Science and Engineering
   Position   Professor
Language Japanese
Publication Date 2005/07
Type Academic Journal
Peer Review Peer reviewed
Title The anti-self-dual Yang-Mills equation and classical transcendental solutions to the Painlev'e II and IV equations
Contribution Type Single
Journal Journal of Physics A : Mathematical and General
Volume, Issue, Page 38(30),pp.6741-6757
Author and coauthor Tetsu Masuda